The Decoupling of Elastic Waves from a Weak Formulation Perspective

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

1 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)241-251
Journal / PublicationEast Asian Journal on Applied Mathematics
Volume9
Issue number2
Publication statusPublished - 1 May 2019
Externally publishedYes

Abstract

Two weak formulations for the Lamé system with the boundary conditions of third and fourth types are proposed. It is shown that the regularity of the solutions and properties of the boundary surface guarantee the equivalence of variational and standard formulations of the problem. Moreover, if the boundary of Ω is a Lipschitz polyhedron or if ℘ (x) = 0 on ∂Ω, the decoupling results of [8] are derived from the weak formulations.

Research Area(s)

  • Lamé system, weak formulation, decoupling